Withdrawal symptoms effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Withdrawal symptoms effect occurred in 1%.

Patients statistics on Withdrawal symptoms side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
198.42
199.15

Average height in Ft
5′ 3″
6′

Average age
55
39

Ciprofloxacin Circle Diagram 4 consumers of 551 reported about Withdrawal symptoms

  1. Lisa D. Barry says:
    4.5 rating

    Have since discontinuing the drug Ciprobeta (Cibrofloxacin) severe joint pain in the hands, both elbows and both knees and in the intestine. In addition, the hands and knees are swollen. Possibly. Cartilage damage is due to the ingestion of Cipro beta. Dosage was initially 500 mg twice a day, then 1 x daily 500 mg – taken a total of 14 days. The leaflet does not indicate these serious side effects. Report to BfArM. Recommend that to all other sufferers. Here is the link:

    Side effects: Withdrawal symptoms
  2. Paul T. Foster says:
    4.5 rating

    Ciprofloxacin for Urinary tract infection

    After taking only 4 tablets a 500mg, discomfort throughout the movement apparatus, these are persistent. Cracking of the joints, soreness in the calves, pressure and pricking of both Achilles tendons. 2nd day after weaning, confusion, Strange perception of the environment, trembling. I feel as if I have poisoned me, very much. I hope I’m recovering soon, I got scared by the many negative reports. I got the tablets on suspicion! I wonder if the Hippocratic Oath is taken seriously, it is unreasonable to prescribe this poison, especially since I only had a slight urinary tract infection. What shoud that? Can you just like it? I do not think so.

  3. John B. Brandon says:
    2.5 rating

    Ciprofloxacin for Urinary tract infection

    5 days 2 times a day 500mg. Dizziness and cold feeling. On 5 day heavy blood pressure drop. After discontinuing high blood pressure 150 / 100.standiger dizziness and circulation problems. I’m an athlete and otherwise have never had problems with blood pressure I have forgotten completely: eyelids red, swollen and the veins there also schwollen.vrerschmierte eyes and partially confusion orunkonzentiert. Water retention in the face and songs. I feel worse than before the treatment !!! Am I now a victim of health reform? cheap drug?